# SDR DALA2017100407297

- Difficulty date: October 3, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 68,080 hours, 13,812 cycles
- System (JASC): 5270 · Door Warning System
- Part: Module
- Condition: Shorted
- Location: L2 Door Alarm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL MAIN DOOR ARMED INDICATOR LIGHTS INOPERATIVE   RESET THE CIRCUIT BREAKER T-35,  TRIPPED AGAIN.    FOUND L2 DOOR ALARM SIGNAL MODULE SHORTED.   REPLACED IAW AMM 52-73, THE CIRCUIT BREAKER STAYS IN AND ALL DOORS EXCEPT L2 OPS NORMAL .
